Alert archive / Michigan / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Detroit, MI
NWS Detroit, MI issued this wind chill advisory at Jan 7, 2014, 3:58 PM EST for 17 counties in Michigan. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2014, 3:58 PM EST (20:58 UTC)
- Expired
- Jan 8, 2014, 9:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WWUS43 KDTX 072058 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 358 PM EST TUE JAN 7 2014 ...BITTERLY COLD AIR WILL CONTINUE INTO WEDNESDAY MORNING... .THE CENTER OF THE ARCTIC AIRMASS HAS LIFTED NORTHEAST OF THE AREA BUT THE COLD AIR STILL RESIDES OVER SOUTHEAST MICHIGAN WITH MINIMUM TEMPERATURES BELOW ZERO TONIGHT. IN ADDITION...WESTERLY WINDS WILL BE ON THE DECLINE THROUGH THE NIGHT BUT WILL STILL BE STRONG ENOUGH TO PRODUCE DANGEROUSLY COLD WIND CHILLS VALUES WORTHY OF AN ADVISORY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-080930- /O.CAN.KDTX.WC.W.0001.000000T0000Z-140108T1200Z/ /O.NEW.KDTX.WC.Y.0002.140107T2100Z-140108T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 358 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST WEDNESDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. HAZARDOUS WEATHER... * WIND CHILLS WILL REMAIN BETWEEN 15 AND 25 DEGREES BELOW ZERO THIS EVENING AND TONIGHT. IMPACTS... * EXPOSURE TO SUCH BITTERLY COLD CONDITIONS WILL CAUSE FROST BITE IN A SHORT PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$
2 follow-up statements
226 WWUS43 KDTX 080929 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 429 AM EST WED JAN 8 2014 ...BITTERLY COLD AIR WILL CONTINUE EARLY THIS MORNING... .THE CENTER OF THE ARCTIC AIRMASS HAS LIFTED NORTHEAST OF THE AREA BUT THE COLD AIR STILL RESIDES OVER SOUTHEAST MICHIGAN WITH TEMPERATURES AT OR BELOW ZERO THIS MORNING. WESTERLY WINDS OFF NEAR 5 MPH WILL STILL BE STRONG ENOUGH TO PRODUCE DANGEROUSLY COLD WIND CHILLS VALUES WORTHY OF AN ADVISORY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-081400- /O.CON.KDTX.WC.Y.0002.000000T0000Z-140108T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 429 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... HAZARDOUS WEATHER... * WIND CHILLS WILL REMAIN BETWEEN 15 AND 25 DEGREES BELOW ZERO EARLY THIS MORNING. IMPACTS... * EXPOSURE TO SUCH BITTERLY COLD CONDITIONS WILL CAUSE FROST BITE IN A SHORT PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$ DG
083 WWUS43 KDTX 081357 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 857 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM THIS MORNING... MIZ047>049-053>055-060>063-068>070-075-076-082-083-081500- /O.EXP.KDTX.WC.Y.0002.000000T0000Z-140108T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 857 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. HAZARDOUS WEATHER... * WIND CHILLS ARE RISING ABOVE -15 F IMPACTS... * NONE PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ OROW
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 3:21 PM EST, 37 minutes earlier.
Area forecast discussion, Jan 7, 3:21 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
321 PM EST TUE JAN 7 2014
.SHORT TERM...THROUGH TONIGHT
THE WORST OF THE COLD HAS NOW PASSED AS THE POLAR VORTEX HAS LIFTED
TO OUR NE. THE ORIENTATION OF THE MID LEVEL FLOW WILL VEER FROM
NW/SE TO MORE A MORE MODERATING W/E FLOW AS THE UPPER LOW LIFTS
FUTHER AWAY AND THE NORTHERN STREAM OF THE JET LIFTS THROUGH MI.
THOUGH THE COLDEST OF THE AIR HAS LEFT...WE ARE LEFT WITH AN AIRMASS
SPORTING 500MB TEMPS OF -30C AND 850MB TEMPS OF -20C THROUGH MOST OF
OF THE NIGHT. THE CLOUD FORECAST HAS BEEN CHALLENGING TODAY WHICH
WILL CARRY OVER INTO TONIGHT. THE LAKE CLOUDS WERE NOT ABLE TO REACH
INTO SE MI AS EXPANSIVE AS PREVIOUSLY THOUGHT. LOW CLOUDS WERE ABLE
TO EXTEND INTO THE SAGINAW VALLEY BUT VERY DRY AIR IN THE BOUNDARY
MADE IT DIFFICULT TO FILL INTO SOUTHERN AND EASTERN AREAS THOUGH
MOST AREAS DID HAVE SOME HIGH CLOUDS OVER HEAD. REGARDLESS...THOUGH
MODELS ARE STILL STICKING WITH CLOUDS ALL NIGHT...HAVE TRENDED MORE
OPTIMISTIC FOR SEVERAL HOURS BEFORE THE NEXT WAVE FILLS CLOUDS BACK
IN...ESPECIALLY ACROSS THE SOUTH. FAIRLY STRONG HIGH PRESSURE
SYSTEMS WILL APPROACH THE REGION TONIGHT...ONE FROM THE SOUTH AND
ONE FROM THE WEST WHICH WILL NUDGE A WEAK FRONT INTO THE OHIO VALLEY
AND MID/LOW CLOUDS INTO SOUTHERN MI. GUSTY WINDS WILL BE ON THE
DECLINE THROUGH THE EVENING AND OVERNIGHT AS GRADIENT WEAKENS AND
BOUNDARY LAYER IS FINALLY ABLE TO DECOUPLE. THE LACK OF
CLOUDS...HIGH PRESSURE BUILDING IN...FRESH AND DEEP SNOW PACK...COLD
DRY AIR...AND DECREASING WINDS WILL ALL LEAD TO FAVORABLE CONDITIONS
FOR RADIATIONAL COOLING TONIGHT. MOST MODEL GUIDANCE HAS LOWS IN THE
SINGLE DIGITS ABOVE ZERO BUT ALSO TEND TO SUPPORT MORE CLOUD COVER
SO HAVE CONTINUED TO UNDERCUT GUIDANCE WITH MINIMUM TEMPS IN THE
NEGATIVE SINGLE DIGITS. NEGATIVE TEMPS PLUS WIND SPEEDS JUST UNDER
10 KNOTS WILL PRODUCE WIND CHILL VALUES BETWEEN -15 AND -20F. THIS
DOES NOT REACH WARNING CRITERIA ANY LONGER SO WILL DOWNGRADE THE
WIND CHILL WARNING TO AN ADVISORY LASTING INTO WEDNESDAY MORNING.
&&
.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY
A WARMING TREND STILL LOOKS ON TARGET FOR THE END OF THE WEEK. THIS
WILL OCCUR AS THE UPPER LOW NOW CENTERED OVER NORTHERN QUEBEC LIFTS
NORTHEAST AND THE MEAN FLOW ACROSS THE CONUS TRANSITIONS TOWARD MORE
ZONAL. BY THE END OF THE WEEK...MID LEVEL HEIGHTS WILL BE ON THE
RISE ACROSS THE ERN US COURTESY OF LONG WAVE TROUGH AMPLIFICATION
OVER THE WRN US. THIS WILL LEAD TO TEMPS ACTUALLY RISING ABOVE
SEASONAL NORMS NEXT WEEKEND.
A MID LEVEL SHORT WAVE WILL QUICKLY DROP ACROSS LAKES SUPERIOR/HURON
LATE WED AFTERNOON/EVENING. THIS WAVE WILL STRENGTHEN THE UPPER JET
MAX OVER LOWER MI...ENHANCING THE LOWER TROPOSPHERIC FGEN ACROSS THE
NRN OHIO VALLEY. THE 12Z MODEL SUITE HAVE TRENDED SLIGHTLY FARTHER
SOUTH WITH THE BETTER LOW LEVEL FORCING. MONROE AND LENAWEE COUNTIES
STILL APPEAR TO BE CLOSE ENOUGH TO LOW LEVEL FRONT TO SUPPORT A
CHANCE OF -SN WED AFTN/EVNG. THE 12Z NAM SUGGESTS SOME ENHANCED LOW
LEVEL CONVERGENCE OFF LAKE MI UNDER WESTERLY FLOW ALONG THE 1-69/M
59 CORRIDORS. RATHER POOR MOISTURE QUALITY AND LOW INVERSION HEIGHTS
SUGGEST NOTHING MORE THAN A FEW FLURRIES ON WED IN THESE LOCALS.
AFTER ANOTHER BITTER COLD START TO THE DAY...TEMPERATURES WILL
UNDERGO SOME MODERATION UNDER SW FLOW ON WED. THIS WILL SEND DAYTIME
HIGHS INTO THE TEENS...WITH WIND CHILLS APPROACHING ZERO.
MID LEVEL SHORT WAVE RIDGING AND SFC HIGH PRESSURE WILL ADVANCE
ACROSS LOWER MI WED NIGHT. DESPITE W-NW FLOW...VERY DRY AIR ACROSS
THE STATE SHOULD LIMIT THE AMOUNT OF LAKE CLOUDS INTO SE MI. THIS
WILL OFFER SOME OPPORTUNITY FOR GOOD RADIATIONAL COOLING WED
NIGHT...LIKELY CAUSING TEMPS TO DROP BELOW FREEZING AGAIN. RETURN
FLOW AROUND THE DEPARTING SFC HIGH WILL THEN SUPPORT A MORE
SUBSTANTIAL WARMING TREND THURS INTO FRI...WITH TEMPS POSSIBLY
RISING ABOVE FREEZING ON FRIDAY. MOISTURE ADVECTION WITHIN A BROAD
REGION OF ISENTROPIC ASCENT WILL SUPPORT THE NEXT CHANCE OF SNOW
THURS AFTERNOON INTO FRIDAY. ALTHOUGH LIFT MAY BE ENHANCED BY THE
APPROACH OF SHORT ENERGY LIFTING UP FROM THE SRN PLAINS...THE
EXPECTED FORCING AND MOISTURE QUALITY DOES NOT APPEAR GREAT ENOUGH
TO JUSTIFY SNOW AMOUNTS HIGHER THAN AN INCH AT THIS TIME.
THE MEDIUM RANGE SUITE SUGGEST THE LONGER WAVELENGTH TROUGH
REMAINING PROGRESSIVE AS IT TRACKS ACROSS THE GREAT LAKES THIS
WEEKEND. AN ADDITIONAL INFLUX OF MOISTURE ADVECTION AND GOOD
ISENTROPIC ASCENT WITHIN THE ENTRANCE REGION OF A STRENGTHENING
UPPER JET WILL SUPPORT A GOOD CHANCE OF PRECIP FRIDAY NIGHT INTO
SAT. THE DEGREE OF WARNING ACTUALLY SUPPORTS THE BULK OF PRECIP
FALLING AS ALL RAIN.
&&
.MARINE...
COLD CYCLONIC FLOW WILL MAINTAIN THE UNSTABLE CONDITIONS THROUGH
EARLY EVENING. THE GRADIENT WILL SLOWLY RELAX OVERNIGHT INTO
WEDNESDAY WHICH WILL ALLOW A STEADY DECREASE IN THE WINDS. HIGH
PRESSURE WILL PASS ACROSS THE REGION WED NIGHT. DEPARTURE OF THE
HIGH TO THE EAST WILL TURN THE WINDS TOWARD THE SOUTH BY
THURSDAY...WITH WINDS GRADUALLY INCREASING THROUGH THE END OF THE
WEEK.
&&
.AVIATION...ISSUED 1237 PM EST TUE JAN 7 2014/
//DISCUSSION...
MOST VFR CONDITIONS AS MVFR CIGS ARE STRUGGLING TO MAKE PROGRESS
EASTWARD. MBS AND FNT...POSSIBLY PTK...SHOULD SEE 2-3KFT DECK ROLL
IN WITHIN THE NEXT HOUR BUT SHOULD FADE INTO THE EVENING. THE
PRESSURE GRADIENT REMAINS STRONG THIS AFTERNOON RESULTING IN WIND
GUST ONCE AGAIN INTO THE UPPER 20KTS. HIGH PRESSURE WILL BUILD INTO
THE AREA OVERNIGHT RELAXING THE GRADIENT AND ALLOWING THE BOUNDARY
LAYER TO DECOUPLE WHICH WILL IN TURN ALLOW THE WINDS TO FINALLY
DECREASE BACK BELOW 10 KNOTS.
FOR DTW...GUSTY SOUTHWEST WINDS FROM 220-240 DEGREES WILL BE THE
ONLY CONCERN THIS AFTERNOON. EXPECT WIND GUSTS INTO THE 25 TO 30
KNOT RANGE WHICH WILL DECREASE AROUND SUNSET.
//DTW THRESHOLD THREATS...
* LOW CONFIDENCE IN CEILINGS BELOW 5000 FT TODAY.
* HIGH CONFIDENCE IN SOUTHWEST WIND GUSTS OF 25 KNOTS OR GREATER ON
TUESDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND CHILL ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...UNTIL 9 AM WEDNESDAY.
LAKE HURON...
GALE WARNING...LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...UNTIL 10 PM
TUESDAY.
HEAVY FREEZING SPRAY WARNING...LHZ362-LHZ363-LHZ462-LHZ463-
LHZ464...UNTIL 7 AM WEDNESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...
LOW WATER ADVISORY...UNTIL 10 PM TUESDAY.
&&
SHORT TERM...DRK
LONG TERM....SC
MARINE.......SC
AVIATION.....DRK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jan 7, 4:12 AM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 412 AM EST TUE JAN 7 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-080915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 412 AM EST TUE JAN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND CHILL WARNINGS ARE IN EFFECT TODAY AND TONIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-080915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 412 AM EST TUE JAN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING AND HEAVY FREEZING SPRAY WARNING ARE IN EFFECT FOR THE OPEN WATERS OF LAKE HURON. A GALE WARNING AND LOW WATER ADVISORY ARE IN EFFECT FOR THE MICHIGAN WATERS OF LAKE HURON. PLEASE REFER TO THE LAKE HURON FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:24 PM EST | Low Water Advisory | DTX | 6 hr |
Nearby
Wind Chill Advisories in Michigan, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.